How To Overcome The Side Effects Of Drugs With Methylprednisolone?
Hello. I want to ask, right? It has been around 3 months for my feet and eyes to swell, but for the last 1 month I went to Siloam for treatment and allhamdullilah the results are good, it’s not swollen anymore, because I drink 4 mg medrol with a daily dose 3 times 4 tabs and for the current dose, the dose It has been reduced to 3 times 2 tabs but because of taking the medicine I have very cheeks so chubby and the joints get sick easily how about to get rid of the swelling effect ?? And I also got an additional drug for this month called myfortic 360 mg what is the effect and for what ?? thank you
Hello Sabrina, thank you for consulting us on HealthReplies.com.
Medrol drugs are trademarked drugs where the drug content in them is metylprednisolone. Metylprednisolone is a steroid drug that works to treat inflammation such as arthritis (arthritis), allergic reactions, inflammation of the skin, kidneys, liver, intestines, autoimmune diseases such as lupus, and many others.
Metylprednisolone works by reducing the inflammatory reaction by preventing and stopping the production of certain substances in the body that play an active role in the inflammatory process which also causes pain, and swelling. So this drug suppresses the immune system to produce inflammatory substances. Other symptoms that arise after consuming metylprednisolone such as chubby cheeks or puffy face are symptoms of side effects from the use of this drug. Due to the effects of these drugs is fluid retention or accumulation of fluids in the body, especially in loose tissues such as eye bags, cheeks, feet, and hands.
Other side effects caused by this drug are:
susceptible to infection in the body due to the nature of drugs that suppress body immunity pain in muscles or in joints increased body weight due to fluid buildup, and storage of energy into fat increases blood pressure bone density becomes porous and brittle wound healing that is inhibited by ulcers / sores in the stomach thinning of the skin and easy to peel This drug is not just stopped using it, because if the treatment is stopped suddenly without a gradual reduction in dosage then it will be at risk of causing symptoms of withdrawal from the drug, such as weakness, nausea, vomiting, muscle aches, dizziness or headache.
For the second drug (myfortic) is a drug that contains mycofenolate mofetil. Where this drug is indicated to suppress the immune system in the body. The possibility of administration of this drug is intended to suppress the inflammatory reaction, and because the dose of metylprednisolone is reduced little by little. It's good if you consult back to the doctor who prescribed the two drugs, because he was more understanding of the state of your body actually.
While this continues treatment until you return to consult your doctor, keep your medication schedule, get enough rest, reduce the intake of foods that contain lots of salt, and do regular exercise with light intensity, or sports that do not overload the feet such as swimming.
A few of our explanations, hopefully useful. Thanks.